# SDR CALA9901206

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs294 & 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 294, BL 0 TO RBL 50 AND STA 328, BL 0 TO RBL 50.  NEW FLOORBEAM SECTIONS WERE INSTALLED IAW SRM 53-10-51.
